# SDR ASAA2022032637803

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,390 hours, 9,992 cycles
- Engine: Ge
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 18568
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 34,188 hours, 10,815 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK ON RECALL CHECK, ZONE TEMP CAUTION FOR CONT CAB ILLUMINATED. PUSHING MASTER CAUTION RESET EXTINGUSHES THE LIGHT. GROUNDED - YES. REMOVED AND REPLACED FLIGHT DECK ZONE TRIM AIR MODULATING VALVE REF B737-900 AMM 21-61-21 OPS CHECK GOOD.
